MathSciNet Relay Station
MathSciNet bibliographic data
MR1897400 (2003d:47040) 47B35 (47A13 47B20)
Gu, Caixing On a class of jointly hyponormal Toeplitz operators. Trans. Amer. Math. Soc. 354 (2002), no. 8, 3275–3298 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement